MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM ON.SITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM ON.SITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11605361
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.Assessment does not indicate a system failure or malfunction.The investigation determined that a foreign object was present within the scan field of view during the air calibration.The calibration table data showed a moving inhomogeneity across the ten air calibration segments, clearly confirming the presence of an external object.The observed image artifact resulted from a user operating error during air calibration.Users are required to verify prior to each air calibration that the gantry contains no objects.This requirement is explicitly stated in the instructions for use (print no.C2 070a.621.01.03.02), chapter 15.2.2 ¿system calibration,¿ page 264: ¿to start the calibration procedure, make sure all objects are removed from the scan field and no patient is loaded.¿.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom on.Site ct system.Based on the information available, artifacts were present in the scan of a 2-year-old emergency patient.As a result, the scan was repeated, but the image artifacts persisted.The procedure was continued and completed on an alternate system.It was reported that the patient passed away in the days following the examination; however, the child's death was not related to the reported issue regarding the medical device.Additional information on the circumstances of the patient¿s death was requested from the user facility, but no further details were provided.

Brand Name
SOMATOM ON.SITE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key24330922
Report Number3004977335-2026-00023
Device Sequence Number20062239
Product Code JAK
UDI-Device Identifier04056869973180
UDI-Public(01)04056869973180
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K241295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11605361
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age24 MO
Patient SexUnknown